# SDR MTNA20221202001

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N916FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 314
- Aircraft time: 28,877 hours, 31,342 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Condition: Faulted
- Location: Nr 1 Dc
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

THE #1 DC GENERATOR FAULTED, AND THE ASSOCIATED BTC FAILED TO OPERATE PROPERLY, CAUSING THE PIC TO LOSE HIS INSTRUMENTS. THE CREW CONTACTED ATC,  DECLARED AN EMERGENCY, AND STARTED RETURNING TO THE FIELD. THE PIC NOTICED THE BTC FAILED TO CLOSE PROPERLY, IT WAS RESET, AND ALL OF THE PIC’S INSTRUMENTS RETURNED TO NORMAL OPERATION. THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE TROUBLESHOT THE ISSUE AND REPLACED A RELAY AND CONTACTOR. SUCCESSFUL ENGINE RUNS WERE COMPLETED. GROUND OPERATIONAL CHECK GOOD.
